# SDR SWAA2017022312051

- Difficulty date: February 20, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 27,101 hours, 15,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D40042P
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN INOP. FOUND CONNECTOR DISCONNECTED. CONNECTED CONNECTOR PER WDM & AMM.
